# SDR NWAA080153139

- Difficulty date: January 5, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 16,440 hours, 8,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND CORROSION ON LT AFT PASSENGER DOOR SILL AT FRAME 66.  REPAIRED PER EA 31-211442.
